# SDR CALA2013090991150

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 53,827 hours, 21,398 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 1 FAULT, RTFL.  DISPLAYED ON UPPER ECAM.  APU OIL IS FULL & IDG IS DISCONNECTED.  GCU PCN 565-9004 SENT AS PRECAUTION.  STILL REQ TS'ING TO CONFIRM.  F-O PFD DISPLAY BRIGHTNESS FOUND TO BE EQUIVALENT TO THE OTHER DISPLAYS & THE RHEOSTAT FOR THE DISPLAY OPERATIONS CHECKED OK.
